Translator Disclaimer
June 2005 On optimality of stepdown and stepup multiple test procedures
E. L. Lehmann, Joseph P. Romano, Juliet Popper Shaffer
Ann. Statist. 33(3): 1084-1108 (June 2005). DOI: 10.1214/009053605000000066

Abstract

Consider the multiple testing problem of testing k null hypotheses, where the unknown family of distributions is assumed to satisfy a certain monotonicity assumption. Attention is restricted to procedures that control the familywise error rate in the strong sense and which satisfy a monotonicity condition. Under these assumptions, we prove certain maximin optimality results for some well-known stepdown and stepup procedures.

Citation

Download Citation

E. L. Lehmann. Joseph P. Romano. Juliet Popper Shaffer. "On optimality of stepdown and stepup multiple test procedures." Ann. Statist. 33 (3) 1084 - 1108, June 2005. https://doi.org/10.1214/009053605000000066

Information

Published: June 2005
First available in Project Euclid: 1 July 2005

zbMATH: 1073.62063
MathSciNet: MR2195629
Digital Object Identifier: 10.1214/009053605000000066

Subjects:
Primary: 62J15
Secondary: 62F03

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.33 • No. 3 • June 2005
Back to Top